A discrete, size-structured model of phytoplankton growth in the chemostat - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Biology Year : 2002

A discrete, size-structured model of phytoplankton growth in the chemostat

(1) , (2) ,
1
2
Antoine Sciandra

Dates and versions

hal-02369783 , version 1 (19-11-2019)

Identifiers

Cite

Julien Arino, Jean-Luc Gouzé, Antoine Sciandra. A discrete, size-structured model of phytoplankton growth in the chemostat. Journal of Mathematical Biology, 2002, 45 (4), pp.313-336. ⟨10.1007/s002850200160⟩. ⟨hal-02369783⟩
30 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More